Alert archive / Florida / Wind Advisories in 2009
Wind Advisory 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Apr 14, 2009, 9:56 AM EDT for 4 counties in Florida. It was in force for 113 min.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2009, 9:56 AM EDT (13:56 UTC)
- Expired
- Apr 14, 2009, 11:49 AM EDT
- In force
- 113 min
- Issued by
- NWS Jacksonville, FL
Counties Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 88 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 1.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 445 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 464 m²/s²
- 0-3 km storm-relative helicity
- 680 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KJAX 141356 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 956 AM EDT TUE APR 14 2009 FLZ025-030>033-035>038-040-141700- /O.CAN.KJAX.LW.Y.0020.090414T1500Z-090414T2300Z/ /O.NEW.KJAX.WI.Y.0002.090414T1400Z-090414T1700Z/ DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM- FLAGLER-MARION- INCLUDING THE CITIES OF...JACKSONVILLE...LAKE BUTLER...STARKE... GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...GAINESVILLE... PALATKA...PALM COAST...OCALA 956 AM EDT TUE APR 14 2009 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON. A TIGHT PRESSURE GRADIENT OUT AHEAD OF A COLD FRONT IS PRODUCING SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. && $$ FLZ020>024-GAZ132>136-149>154-162>166-142200- /O.CON.KJAX.LW.Y.0020.090414T1500Z-090414T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...DOUGLAS...HAZLEHURST...ALMA... BAXLEY...JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA... BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE... ST MARYS 956 AM EDT TUE APR 14 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON. NORTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 30 MPH. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$ PP
1 follow-up statement
000 WWUS72 KJAX 141549 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1149 AM EDT TUE APR 14 2009 FLZ025-030>033-035>038-040-142300- /O.CAN.KJAX.WI.Y.0002.000000T0000Z-090414T1700Z/ /O.EXA.KJAX.LW.Y.0020.000000T0000Z-090414T2300Z/ DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM- FLAGLER-MARION- INCLUDING THE CITIES OF...JACKSONVILLE...LAKE BUTLER...STARKE... GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...GAINESVILLE... PALATKA...PALM COAST...OCALA 1149 AM EDT TUE APR 14 2009 ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE WIND ADVISORY HAS BEEN CANCELLED. A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON. WINDS WILL BECOME WEST AROUND 20 MPH WITH GUSTS UP TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$ FLZ020>024-GAZ132>136-149>154-162>166-142300- /O.CON.KJAX.LW.Y.0020.000000T0000Z-090414T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...DOUGLAS...HAZLEHURST...ALMA... BAXLEY...JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA... BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE... ST MARYS 1149 AM EDT TUE APR 14 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON. WINDS WILL BECOME WEST AND INCREASE TO 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Apr 14, 8:45 AM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 14, 8:45 AM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
845 AM EDT TUE APR 14 2009
.UPDATE...WILL UP POPS ACRS SRN HALF OF OUR FL ZONES PER CURRENT
RADAR. FURTHER N...SOME UNCERTAINTY AS TO HOW WIDESPREAD THE ACTIVITY
WITH COLD FRONT WILL BE LATE MORNING THRU MID AFTN. BEST SUPPORT FOR
ACTIVITY IS PRIOR TO 18Z...WITH MODEL SOUNDINGS SHOWING SUBSIDENCE
ALOFT THEREAFTER. UNCERTAIN IF WELL GET THE RECOVERY NEEDED TO YIELD
THE INSTABILITY SUGGESTED BY MODEL 18Z SOUNDINGS. WILL GO WITH LARGE
POP GRADIENT TODAY...WITH 30-40 ACRS OUR GA COUNTIES...AND FROM 50 TO
90 N-S ACRS OUR FL COUNTIES. WILL MAINTAIN SEVERE MENTION IN OUR
SRNMOST COUNTIES WHERE TOR WATCH IS IN EFFECT...THOUGH GREATER
POTENTIAL WILL EXIST IN UNMODIFIED ENVIRONMENT SOUTH OF OUR FORECAST
AREA.
WILL MAINTAIN LAKE WIND ADVY TODAY WITH 40-50KT LOW-LEVEL JET OVER
THE AREA. SOME SITES ARE ALREADY MEETING LAKE WIND ADVISORY CRITERIA
AT TIMES.
&&
.AVIATION...
VFR CONDS EXIST AT ALL TAF SITES EARLY THIS MORNING AHEAD OF THE
NEXT ROUND OF SHOWERS AND EMBEDDED TSTMS. TEMPORARY MVFR CONDS WITH
SHOWERS AND TSTMS POSSIBLE THIS MORNING INTO EARLY AFTERNOON BUT
HAVE LEFT VCTS IN TAFS AS TIMING STILL IN QUESTION. GUSTY SWLY
WINDS OF 15G20 KTS WILL IMPACT THE TAF SITES AS WELL. IMPROVING
CONDS ARE EXPECTED LATE THIS AFTERNOON AND EVENING AS SKIES BEGIN
TO CLEAR OUT.
&&
.MARINE...
STRONG WINDS WILL CONTINUE WITH THE FRONTAL PASSAGE TONIGHT BEFORE
DECREASING BELOW HEADLINE LEVELS ON WEDNESDAY AS HIGH PRESSURE
BUILDS IN. NORTHEAST WIND SURGE BEGINS LATE ON THURSDAY AND
CONTINUES INTO FRIDAY WITH ADVISORY CONDITIONS BEFORE SETTLING DOWN
OVER THE WEEKEND.
&&
.FIRE WEATHER...
ENOUGH DRY AIR APPEARS TO FILTER INTO THE REGION BEHIND THE COLD
FRONT ON WEDNESDAY TO ALLOW FOR MARGINAL RED FLAG CONDS ACRS NERN
FL. MIN RH VALUES IN THE 25-30% RANGE WILL BE POSSIBLE...BUT WILL BE
HARD TO PINPOINT EXACT LOCATIONS SO HAVE PLACED ALL OF NERN FL UNDER
A FIRE WX WATCH AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 79 48 74 47 / 30 0 0 10
SSI 79 54 72 54 / 50 10 0 10
JAX 81 52 75 49 / 60 10 10 10
SGJ 80 57 74 57 / 60 10 10 10
GNV 81 52 78 49 / 60 10 10 10
OCF 81 55 79 51 / 60 10 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM EDT THIS
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
GA...LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM EDT THIS
EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
PLWHazardous weather outlook, Apr 14, 6:33 AM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 633 AM EDT TUE APR 14 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151045- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 633 AM EDT TUE APR 14 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IN EFFECT FOR MARION...PUTNAM...AND FLAGLER COUNTIES UNTIL 2 PM EDT... ...FLOOD WARNINGS REMAIN IN EFFECT FOR VARIOUS RIVERS ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA... A COMPLEX OF SHOWERS AND THUNDERSTORMS...OUT AHEAD OF AN APPROACHING COLD FRONT...WILL BE MOVING ACROSS NORTHEAST AND NORTH CENTRAL FLORIDA TODAY. MOST OF THE STORMS WILL BE MAINLY SOUTH OF INTERSTATE 10 WITH THE STRONGEST STORMS MAINLY SOUTH OF GAINESVILLE AND ST AUGUSTINE. THE STRONGER STORMS WILL BE CAPABLE OF LARGE HAIL AND ISOLATED TORNADOES. AN ADDITIONAL 2 INCHES OF RAIN IS ALSO POSSIBLE ACROSS THIS AREA WHICH MAY CAUSE LOCALIZED FLOODING. A COLD FRONT WILL MOVE THROUGH THIS AFTERNOON WHICH WILL BRING IN DRIER AIR AND CLEARING SKIES TO ALL AREAS BY LATE AFTERNOON. THE RECENT HEAVY RAINFALL MAY AGGRAVATE THE FLOODING SITUATION ACROSS SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTH FLORIDA. RESIDENTS ACROSS THE AREA ARE URGED TO MONITOR THE LATEST FORECASTS AND RIVER FLOOD PRODUCTS. SIGNIFICANT RISES WILL CONTINUE ON THE SANTA FE RIVER AT BOTH THREE RIVERS ESTATES AND HILDRETH. PLEASE REFER TO THE LATEST RIVER FLOOD PRODUCTS FOR COMPLETE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... AN INCREASING ONSHORE FLOW AND NORTHEAST SWELLS WILL LIKELY ELEVATE THE RISK OF RIP CURRENTS FROM THURSDAY INTO THE WEEKEND. THE NEXT COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO ACTIVATE IN THE WATCH AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP
In the hours before
Special weather statement, Apr 14, 7:56 AM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
756 AM EDT TUE APR 14 2009
FLZ036-040-141245-
ALACHUA-MARION-
756 AM EDT TUE APR 14 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND NORTHWESTERN MARION COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 845 AM EDT...
AT 756 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF ROMEO...OR 7 MILES
SOUTHWEST OF WILLISTON...MOVING NORTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ROMEO...RAINBOW LAKES
ESTATES...FLEMINGTON...LOWELL...REDDICK...MICANOPY...MCINTOSH...CROSS
CREEK AND CITRA THROUGH 845 AM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.
LAT...LON 2915 8254 2922 8254 2922 8253 2923 8240
2948 8241 2947 8252 2948 8253 2962 8226
2941 8201 2909 8250
TIME...MOT...LOC 1156Z 237DEG 22KT 2929 8251
PETERSONSpecial weather statement, Apr 14, 8:38 AM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
838 AM EDT TUE APR 14 2009
FLZ036-037-040-141330-
ALACHUA-MARION-PUTNAM-
838 AM EDT TUE APR 14 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA...NORTHERN MARION AND PUTNAM COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 930 AM EDT...
AT 838 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF ORANGE SPRINGS...OR 9
MILES NORTHEAST OF CITRA...MOVING NORTHEAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LOCHLOOSA...ORANGE
SPRINGS...JOHNSON...HOG VALLEY...INTERLACHEN...MANNVILLE...
FLORAHOME...HOLLISTER...SATSUMA AND CARRAWAY THROUGH 930 AM EDT. HAIL
UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.
LAT...LON 2936 8202 2957 8216 2982 8184 2983 8181
2962 8152 2961 8152
TIME...MOT...LOC 1238Z 240DEG 26KT 2951 8200
PETERSONSpecial weather statement, Apr 14, 8:57 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
857 AM EDT TUE APR 14 2009
FLZ036-040-141345-
ALACHUA-MARION-
857 AM EDT TUE APR 14 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN ALACHUA
AND WESTERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 945 AM EDT...
AT 857 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES EAST OF DUNNELLON...OR 9 MILES
SOUTHEAST OF RAINBOW LAKES ESTATES...MOVING NORTHEAST AT 35 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND RAINBOW LAKES
ESTATES...DUNNELLON...ROMEO...OCALA AIRPORT...SANTOS...BELLEVIEW...
OCALA...LOWELL...FLEMINGTON AND REDDICK THROUGH 945 AM EDT. HAIL UP
TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.
LAT...LON 2899 8236 2904 8244 2905 8252 2922 8252
2923 8240 2948 8241 2948 8252 2955 8253
2935 8187 2895 8212 2895 8218
TIME...MOT...LOC 1257Z 226DEG 30KT 2906 8235
PETERSONSpecial weather statement, Apr 14, 9:10 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
910 AM EDT TUE APR 14 2009
FLZ033-037-038-040-141400-
FLAGLER-MARION-PUTNAM-ST. JOHNS-
910 AM EDT TUE APR 14 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
MARION...EASTERN PUTNAM...FLAGLER AND SOUTHERN ST. JOHNS COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 1000 AM EDT...
AT 910 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF PALATKA...MOVING
NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND WELAKA...SATSUMA...HOLLISTER...CARRAWAY...POMONA PARK...LAKE
COMO...PALATKA...SAN MATEO...EAST PALATKA AND BOSTWICK THROUGH 1000
AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.
LAT...LON 2930 8142 2939 8143 2937 8145 2933 8165
2931 8167 2928 8164 2923 8164 2918 8179
2972 8185 2994 8132 2939 8118
TIME...MOT...LOC 1310Z 247DEG 23KT 2963 8168
PETERSONSpecial weather statement, Apr 14, 9:13 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
913 AM EDT TUE APR 14 2009
FLZ022-023-025-030>033-036-037-040-141400-
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-MARION-PUTNAM-ST.
JOHNS-UNION-
913 AM EDT TUE APR 14 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA...
BRADFORD...UNION...CLAY...SOUTHERN BAKER...SOUTHEASTERN COLUMBIA...
MARION...WESTERN PUTNAM...CENTRAL ST. JOHNS AND SOUTHERN DUVAL
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1000 AM EDT...
AT 913 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTH OF ROMEO...OR 5 MILES
SOUTH OF WILLISTON...MOVING NORTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ROMEO...RAINBOW LAKES
ESTATES...OCALA AIRPORT...FLEMINGTON...OCALA...MICANOPY...LOWELL...
SPARR...ROCHELLE AND MCINTOSH THROUGH 1000 AM EDT. HAIL UP TO ONE
HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.
LAT...LON 2901 8237 2904 8244 2906 8254 2922 8254
2923 8240 2948 8241 2947 8255 2953 8256
2954 8263 3033 8253 3018 8145 2896 8196
2896 8233
TIME...MOT...LOC 1313Z 247DEG 17KT 2930 8243
PETERSONSpecial weather statement, Apr 14, 9:32 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
932 AM EDT TUE APR 14 2009
FLZ022-023-025-030>033-036>038-141500-
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-PUTNAM-ST.
JOHNS-UNION-
932 AM EDT TUE APR 14 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA...
BRADFORD...UNION...CLAY...SOUTHERN BAKER...SOUTHEASTERN COLUMBIA...
NORTHERN PUTNAM...NORTHERN FLAGLER...ST. JOHNS AND DUVAL COUNTIES FOR
STRONG WINDS VALID UNTIL 1100 AM EDT...
WIND GUSTS OF 35 TO 45 MPH HAVE BEEN OCCURRING THIS MORNING ACROSS
UNION...BRADFORD...CLAY...SOUTHERN DUVAL...AND ALACHUA COUNTIES
THIS MORNING...RESULTING IN SOME TREE LIMBS BEING BLOWN DOWN AND
SOME POWER OUTAGES. THE WINDS ARE NOT DIRECTLY ASSOCIATED WITH
THUNDERSTORMS.
THE GUSTY WINDS MAY CONTINUE FOR ANOTHER HOUR OR TWO. AFTERWARD...
BREEZY CONDITIONS ARE FOERCAST WITH 15 TO 20 MPH WINDS WITH
OCCASIONAL GUSTS TO 30 MPH.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2957 8118 2953 8256 2954 8266 2962 8266
3013 8251 3029 8205 3027 8205 3031 8200
3051 8142 3049 8143 3047 8140 3041 8141
3039 8138 3033 8139
TIME...MOT...LOC 1327Z 233DEG 40KT 3025 8197
WOLFThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:00 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Apr 13, 8:05 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 55 min |
| Apr 13, 8:15 PM EDT | Special Weather Statement | JAX | Putnam | 30 min |
| Apr 13, 8:17 PM EDT | Special Weather Statement | JAX | Clay, Saint Johns | 43 min |
| Apr 13, 8:24 PM EDT | Severe Thunderstorm Warning | JAX | Gilchrist, Suwannee | 47 min |
| Apr 13, 8:42 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam | 33 min |
| Apr 13, 8:48 PM EDT | Special Marine Warning | JAX | 57 min | |
| Apr 13, 8:50 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Columbia, Gilchrist, Hamilton | 40 min |
| Apr 13, 8:53 PM EDT | Special Weather Statement | JAX | Gilchrist | 52 min |
| Apr 13, 8:55 PM EDT | Special Weather Statement | JAX | Putnam | 50 min |
| Apr 13, 9:06 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Marion, Union | 26 min |
| Apr 13, 9:15 PM EDT | Special Weather Statement | JAX | Clay | 45 min |
| Apr 13, 9:24 PM EDT | Areal Flood Advisory | JAX | Clay, Putnam | 111 min |
| Apr 13, 9:29 PM EDT | Special Weather Statement | JAX | Baker | 46 min |
| Apr 13, 9:33 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Union | 42 min |
| Apr 13, 9:47 PM EDT | Special Weather Statement | JAX | Putnam | 43 min |
| Apr 13, 9:53 PM EDT | Special Marine Warning | JAX | 67 min | |
| Apr 13, 9:53 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Apr 13, 9:57 PM EDT | Special Marine Warning | JAX | 93 min | |
| Apr 13, 10:00 PM EDT | Tornado Warning | JAX | Saint Johns | 30 min |
| Apr 13, 10:08 PM EDT | River Flood Warning | JAX | Baker, Nassau | 14 hr |
| Apr 13, 10:10 PM EDT | Special Marine Warning | JAX | 65 min | |
| Apr 13, 10:13 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Apr 13, 10:15 PM EDT | Special Weather Statement | JAX | Clay, Duval | 45 min |
| Apr 13, 10:22 PM EDT | Areal Flood Warning | JAX | Putnam | 93 min |
| Apr 13, 10:34 PM EDT | Special Weather Statement | JAX | Flagler | 41 min |
| Apr 13, 10:37 PM EDT | Areal Flood Warning | JAX | Saint Johns | 84 min |
| Apr 13, 10:54 PM EDT | Special Marine Warning | JAX | 55 min | |
| Apr 13, 11:29 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Apr 14, 3:31 AM EDT | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 15 hr |
| Apr 14, 4:52 AM EDT | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 24 hr |
| Apr 14, 5:23 AM EDT | Special Weather Statement | JAX | Marion | 37 min |
| Apr 14, 5:35 AM EDT | Special Weather Statement | JAX | Marion | 25 min |
| Apr 14, 7:56 AM EDT | Special Weather Statement | JAX | Marion | 49 min |
| Apr 14, 8:25 AM EDT | Severe Thunderstorm Warning | JAX | Marion | 50 min |
| Apr 14, 8:38 AM EDT | Special Weather Statement | JAX | Putnam | 52 min |
| Apr 14, 8:57 AM EDT | Special Weather Statement | JAX | Marion | 48 min |
| Apr 14, 9:10 AM EDT | Special Weather Statement | JAX | Flagler, Putnam, Saint Johns | 50 min |
| Apr 14, 9:26 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion | 23 min |
| Apr 14, 9:32 AM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay, Duval, Putnam, Saint Johns and 1 more | 88 min |
| Apr 14, 9:37 AM EDT | Special Marine Warning | JAX | 113 min | |
| Apr 14, 10:17 AM EDT | Special Marine Warning | JAX | 118 min | |
| Apr 14, 11:29 AM EDT | Special Marine Warning | JAX | 61 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.